# SDR DALA2018030801467

- Difficulty date: July 17, 2017
- Submitted: March 8, 2018
- Operation: Air carrier
- Make and model: Doug MD-88
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 5910141123
- Part serial: 00065
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT STOP FITTING. PERFORMED CSVE INSPECTION, REPAIRED STOP FITTING DAMAGE, REPLACED TORQUE TUBES, BLENDED OUTER SKIN DAMAGE, REPLACED SEAL, RESTORED PROTECTIVE FINISH, REFERENCE CMM 52-30-1 REV 75 PERFORMED CSVE INSPECTION, REPAIRED STOP FITTING DAMAGE, REPLACED TORQUE TUBES, BLENDED OUTER SKIN DAMAGE, REPLACED SEAL, RESTORED PROTECTIVE FINISH, REFERENCE CMM 52-30-1 REV 75.
